# SDR 2001UALA00657

- Difficulty date: May 3, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 2,551 hours, 832 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY POWER SUPPLY UNIT, EMERGENCY LIGHT TEST FAILS.  REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY, TESTS OK.
